# SDR CA131002001

- Difficulty date: September 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Ge CF348C5B1
- System (JASC): 7250 · Turbine Section
- Part: Stud
- Part number: 4125T20P01
- Condition: Fractured
- Location: Hp Turbine
- Part time: 17,282 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE HPT ROTOR MODULE, S/N RDUC1253, FROM CF34-8C5B1, WAS SHIPPED FOR REFURBISHMENT (NEW STAGE 1 & 2 BLADES AND STAGE 1 & 2 SHROUDS).  THE HPT DISKS WERE NOT SEPARATED DURING THE REPAIR. (FOR REFERENCE, QTY-26 HPT STUDS ASSEMBLE THE STAGE 1 AND STAGE 2 HPT DISKS)  DURING HPT ROTOR BALANCE, QTY-2 BALANCE WEIGHTS WERE INSTALLED ON QTY-2 EXISTING HPT STUDS USING NEW NUTS.  DURING SHIPMENT, ONE HPT STUD FRACTURED. THE STUD WAS ONE WITH A NEW BALANCE WEIGHT INSTALLED.   THE FRACTURED STUD HAS BEEN INSPECTED AT STANDARDAERO AND MULTI-ORIGIN FATIGUE WAS NOTED ON THE FRACTURE SURFACE OF THE STUD FOR APPROX. 1/3 OF THE CIRCUMFERENCE, ACROSS APPROX. 5% OF THE CROSS SECTION. THE FATIGUE WOULD HAVE BEEN FROM PREVIOUS TIME IN SERVICE (12769 CYCLES). THERE WAS NO EVIDENCE OF OVER-TORQUE OR ASSEMBLY ISSUES BY STANDARDAERO OR SKYWEST AIRLINES PERSONNEL.   ONCE DISASSEMBLED, THREE OTHER STUDS WERE NOTED TO SHOW CRACK INDICATIONS.   THE HARDWARE HAS BEEN FORWARDED TO GE FOR FURTHER INVESTIGATION.
